# SDR DALA2016052204099

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y1225 AT AFT GALLEY AREA  BETWEEN FRAME 66+5" TO FRAME 67+15", REPLACED FLOORBEAM -1225 AND FASTENERS LOCATED BETWEEN FRAME 66+5 TO FRAME 67+15 IAW SRM 51-72-11 AND DWG  D53472832 MEASURE OF CORROSION ARE: L=1.490", W=0.880", D=0.068".
